# SDR FDEA201111275059

- Difficulty date: November 27, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,363 hours, 13,872 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: ACA3822511
- Part serial: AQ0001
- Condition: Cracked
- Location: A/C Bay
- Part time: 45,537 hours, 10,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TOP OF NR 2 A/C PACK ACCESS DOOR, THERE IS A CRACK AT THE MIDDLE OF THE DOOR BETWEEN 2 RIVETS.  DOOR REMOVED IAW AMM 52-42-01-4-0 FOR REPAIR.   INSTALLED DOOR IAW AMM 52-42-01-4-0.  ADJUSTED & TESTED GOOD IAW AMM 52-42-01-5.  DOOR REPAIRED IAW SRM 52-40-01, FIG 201.
